# SDR AALA202312035832

- Difficulty date: December 2, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 8,857 hours, 22,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 5263
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTTLE PRESSURE LOW AT DOOR L3 SLIDE. MAINTENANCE REPLACED PRESSURE BOTTLE IAW AMM 25-62-49.
